Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On a problem of Pinkus and Wajnryb regarding density of multivariate polynomials


Authors: Tom McKinley and Boris Shekhtman
Journal: Proc. Amer. Math. Soc. 145 (2017), 185-190
MSC (2010): Primary 41A10, 41A63
DOI: https://doi.org/10.1090/proc/13196
Published electronically: July 6, 2016
MathSciNet review: 3565371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this short note is to answer two questions posed by Allan Pinkus and Bronislav Wajnryb regarding density of certain classes of multivariate polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 41A10, 41A63

Retrieve articles in all journals with MSC (2010): 41A10, 41A63


Additional Information

Tom McKinley
Affiliation: Department of Mathematics and Statistics, University of South Florida, Tampa, Florida 33620

Boris Shekhtman
Affiliation: Department of Mathematics and Statistics, University of South Florida, Tampa, Florida 33620
Email: shekhtma@usf.edu

DOI: https://doi.org/10.1090/proc/13196
Keywords: Density of polynomials, differential operators, formal power series
Received by editor(s): February 10, 2016
Received by editor(s) in revised form: March 2, 2016
Published electronically: July 6, 2016
Communicated by: Walter Van Assche
Article copyright: © Copyright 2016 American Mathematical Society